Javier José Gutiérrez Marín

Javier José Gutiérrez Marín

Researcher Ramon i Cajal program

ORCID: 0000-0002-1185-666X
Researcher ID: F-9363-2016

Research group: Algebra i Geometria Algebraica (AGA)

Contact Information
Department of Mathematics and Computer Science
Departament de Matemàtiques i Informàtica, Facultat de Matemàtiques i Informàtica, Gran Via de les Corts Catalanes 585
934021658
javier.gutierrez(a)ub.edu

My profile

Ramón y Cajal research fellow at Universitat de Barcelona (2016-present). Postdoctoral researcher at Radboud Universiteit Nijmegen - The Netherlands (2013-2016). Beatriu de Pinós Postdoctoral fellow ... + info

Academic training

Licenciado en Matemáticas . Universidad de La Rioja . 30/07/1998 . (Diploma / Degree / Activities)
Doctor en Matemàtiques . Universitat de Barcelona . 10/09/2004 . (Ph.D.)
Diploma d'Estudis Avançats en Geometria i Topologia . Universitat Autònoma de Barcelona . 30/07/2001 . (Specialized Training)

Academic Profile

Geometry and topology
Master in advanced mathematics

Imparted Teaching (last 10 years)

Topologia i Geometria Global de Superfícies (Bachelor's degree) - Matemáticas - Universidad de Barcelona.
Geometria i Topologia de Varietats (University Master's Degree) - Matemàtica Avançada - Universidad de Barcelona.
Geometria Lineal (Bachelor's degree) - Matemáticas - Universidad de Barcelona.

Research interests

Abstract homotopy theory
Stable homotopy theory
Localizations in model categories and preservation of algebraic structures
Higher categories and higher operads
Reflective subcategories of triangulated categories

Participation in Projects

Construcciones universales en homotopía estable e inestable . 2002 - 2005 . Ref.BFM2001-2031 . Comisión Interministerial de Ciencia y Tecnología (CICYT) . PI: Carles Casacuberta Verges
Contracte del Programa Ramon y Cajal . 2016 - 2021 . Ref.RYC-2014-15328 . Ministerio de Economia y Competitividad . PI: Carles Casacuberta Verges; Javier Jose Gutierrez Marin
Topología algebraica y de baja dimensión . 2016 - 2020 . Ref.MTM2016-76453-C2-2-P . Ministerio de Economia y Competitividad . PI: Carles Casacuberta Vergés; Javier José Gutiérrez Marín
Localizaciones en categorías de modelos simpliciales . 2004 - 2007 . Ref.MTM2004-03629 . Ministerio de Ciencia y Tecnología . PI: Carles Casacuberta Verges
Estructuras homotópicas de nivel superior . 2007 - 2010 . Ref.MTM2007-63277/ . Ministerio de Educación y Ciencia . PI: Carles Casacuberta Verges
Grup de Recerca en Geometría i Topologia Algebraica . 2009 - 2013 . Ref.2009SGR119 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Carles Casacuberta Verges
Homotopía de orden superior en álgebra y geometría . 2011 - 2013 . Ref.MTM2010-15831 . Ministerio de Ciencia e Innovación . PI: Carles Casacuberta Verges
Homotopía estructurada . 2014 - 2016 . Ref.MTM2013-42178-P . Ministerio de Economia y Competitividad . PI: Carles Casacuberta Verges
Algebra i Geometria Algebraica (AGA) . 2017 - 2021 . Ref.2017SGR585 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Rosa Maria Miro Roig

Relevant publications (Journal Publications and Other publications - last 10 years)

Javier J. Gutiérrez; Andor Lukacs; Ittay Weiss (2011). Dold-Kan correspondence for dendroidal abelian groups. Journal of Pure and Applied Algebra, 215, pp. 1669 - 1687 . https://doi.org/10.1016/j.jpaa.2010.10.003 . ISSN: 0022-4049
Javier J. Gutiérrez; Rainer M. Vogt (2012). A model structure for coloured operads in symmetric spectra. Mathematische Zeitschrift, 270, pp. 223 - 239 . https://doi.org/10.1007/s00209-010-0794-2 . ISSN: 0025-5874
Javier J. Gutiérrez (2012). Transfer of algebras over operads along Quillen adjunctions. Journal of the London Mathematical Society-Second Series, 86, pp. 607 - 625 . https://doi.org/10.1112/jlms/jds007 . ISSN: 0024-6107
Javier J. Gutiérrez; Markus Spitzweck; Oliver Röndings; Paul Arne Østvær (2012). Motivic slices and colored operads. Journal Of Topology, 5, pp. 727 - 755 . https://doi.org/10.1112/jtopol/jts015 . ISSN: 1753-8416
Javier J. Gutiérrez (2012). Cellularization of structures in stable homotopy categories. Mathematical Proceedings of the Cambridge Philosophical Society, 153, pp. 399 - 418 . https://doi.org/10.1017/S0305004112000278 . ISSN: 0305-0041
Urtzi Buijs; Javier J. Gutiérrez; Aniceto Murillo (2013). Derivations, the Lawrence-Sullivan interval and the Fiorenza-Manetti mapping cone. Mathematische Zeitschrift, 273(3-4), pp. 981 - 997 . https://doi.org/10.1007/s00209-012-1040-x . ISSN: 0025-5874
Carles Casacuberta; Javier J. Gutiérrez; Jiri Rosický (2014). Are all localizing subcategories of stable homotopy categories coreflective?. Advances in Mathematics, 252, pp. 158 - 184 . https://doi.org/10.1016/j.aim.2013.10.013 . ISSN: 0001-8708
Carles Casacuberta; Javier J. Gutiérrez; Jiri Rosický (2014). A generalization of Ohkawa's theorem. Compositio Mathematica, 150(5), pp. 893 - 902 . https://doi.org/10.1112/S0010437X13007616 . ISSN: 0010-437X
Dimitri Ara; Moritz Groth; Javier J. Gutiérrez (2015). On autoequivalences of the (∞,1)-category of ∞-operads. Mathematische Zeitschrift, 281(3-4), pp. 807 - 848 . https://doi.org/10.1007/s00209-015-1509-5 . ISSN: 0025-5874
Urtzi Buijs; Javier J. Gutiérrez (2016). Homotopy transfer and rational models for mapping spaces. Journal of Homotopy and Related Structures, 11(2), pp. 309 - 332 . https://doi.org/10.1007/s40062-015-0107-x . ISSN: 2193-8407
Javier J. Gutiérrez; Constanze Roitzheim (2016). Towers and fibered products of model structures. Mediterranean Journal of Mathematics, 13(6), pp. 3863 - 3886 . https://doi.org/10.1007/s00009-016-0719-3 . ISSN: 1660-5446
Javier J. Gutiérrez; Constanze Roitzheim (2017). Bousfield localisations along Quillen bifunctors. Applied Categorical Structures, 25(6), pp. 1113 - 1136 . https://doi.org/10.1007/s10485-017-9485-z . ISSN: 0927-2852
Javier J. Gutiérrez; David White (2018). Encoding equivariant commutativity via operads. Algebraic and Geometric Topology, 18(5), pp. 2919 - 2962 . https://doi.org/10.2140/agt.2018.18.2919 . ISSN: 1472-2747

Direction of Thesis, Minor Thesis and Research Reports (last 10 years)

Roberto Lara Martín . (2017) . The Seifert-Van Kampen theorem via covering spaces (Degree work) . Universitat de Barcelona.
Marc Adillón Albero . (2018) . Localizaciones de Bousfield para tipos de homotopía truncados (Master's Thesis) . Universitat de Barcelona.

Conferences and Participations in Congresses (last 10 years)

Javier J. Gutiérrez (2016). Towers and fibered products of localized model structures. (Invited conference) . Barcelona Topology Workshop 2016 . Bellaterra . SPAIN
Javier J. Gutiérrez (2016). On models for equivariant infinity-operads. (Invited conference) . Czech, Slovenian, Austrian, Slovak and Catalan Mathematical Societies joint meeting (CSASC 2016) . Barcelona . SPAIN
Javier J. Gutiérrez (2016). On models for equivariant infinity-operads. (Invited conference) . Higher Geometric Structures along the Lower Rhine VII . Leuven . BELGIUM
Javier J. Gutiérrez (2016). . (Participation in scientific/organizer committee) . Métodos Categóricos y Homotópicos en Álgebra, Geometría y Topología . Logroño . SPAIN
Gutiérrez, J. (2017). Introduction to the theory of dendroidal sets. (Invited conference) . Workshop on infinity-operads and applications . Osnabrueck . GERMANY
Javier J. Gutiérrez (2017). Tensor product and model structures for dendroidal sets. (Invited conference) . Workshop on infinity-operads and applications . Osnabrueck . GERMANY
Javier J. Gutiérrez (2017). Autoequivalences of the category of infinity-operads. (Invited conference) . Workshop on infinity-operads and applications . Osnabrueck . GERMANY
Javier J. Gutiérrez (2018). On N-infinity operads and a conjecture by Blumberg and Hill. (Invited conference) . Workshop on infinity operads . Utrecht . NETHERLANDS
Javier J. Gutiérrez (2018). Postnikov sections of model categories. (Invited conference) . Accessible categories and their connections . Leeds . UNITED KINGDOM
Javier J. Gutiérrez (2018). Morita homotopy theory for (∞,1)-categories and ∞-operads. (Invited conference) . Utrecht Topology Feest 2018 . Utrecht . NETHERLANDS
Javier J. Gutiérrez (2015). Quillen model categories for stable model categories. (Speech) . GQT Graduate School and Colloquium . Den Dolder . NETHERLANDS
Javier J. Gutiérrez (2014). On autoequivalences of the (∞,1)-category of ∞-operads. (Invited conference) . Category Theory 2014 . Cambridge . UNITED KINGDOM
Javier J. Gutiérrez (2014). Solid and rigid monoid in monoidal categories categories. (Invited conference) . 95th Peripatetic Semnar on Sheaves and Logic . Brno . CZECH REPUBLIC
Javier J. Gutiérrez (2013). On Ohkawa's theorem for combinatorial model categories. (Invited conference) . Higher Geometric Structures along the Lower Rhine III . Utrecht . NETHERLANDS
Javier J. Gutiérrez (2011). Coreflective semilocalizing subcategories in triangulated categories with models. (Invited conference) . Large-Cardinal Methods in Homotopy . Barcelona . SPAIN
Javier J. Gutiérrez (2011). Generalized Ohkawa's theorem. (Invited conference) . Joint Mathematical Conference CSASC 2011 . Krems . AUSTRIA